# SDR CALA2025080707437

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Strut
- Part number: 113A82003
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR MID (STRUT) DOOR CRACKED.  ACCOMPLISHED REPAIR AT LT MAIN LANDING GEAR DOOR IAW SRM 52-80-02-2R-3 REPAIR 3.
